A universal bifurcation diagram for seasonally perturbed predator-prey models

Gragnani, A. & Rinaldi, S. (1995). A universal bifurcation diagram for seasonally perturbed predator-prey models. Bulletin of Mathematical Biology 57 (5) 701-712. 10.1007/BF02461847.

Full text not available from this repository.


The bifurcations of a periodically forced predator-prey model (the chemostat model), with a prey feeding on a limiting nutrient, are numerically detected with a continuation technique. Eight bifurcation diagrams are produced (one for each parameter in the model) and shown to be topologically equivalent. These diagrams are also equivalent to those of the most commonly used predator-prey model (the Rosenzweig-McArthur model). Thus, all basic modes of behavior of the two main predator-prey models can be explained by means of a single bifurcation diagram.

Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Bulletin of Mathematical Biology; 57(5):701-712 (September 1995)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:05
Last Modified: 26 Jul 2016 14:46
URI: http://pure.iiasa.ac.at/4327

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313